# SDR COEA2014102709803

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 34,967 hours, 38,862 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: B138S
- Part serial: CJ98688A
- Condition: Faulted
- Location: Nr 1
- Part time: 1,871 hours, 1,892 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE NR 1 ACW GEN FAULTED & WOULD NOT RESET.  DUE TO ICING CONDITIONS, THE ACFT WAS RETURNED, NO EMER WAS DECLARED.  AFTER TROUBLESHOOTING, MAINTENANCE WAS ABLE TO GET THE GEN BACK ONLINE BY REPLACING THE NR 1 ACW CONTACTOR. OPERATIONS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
